MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed unexpected restart.A cold reset was performed.The customer's blood glucose level was 82 mg/dl at the time of incident.The customer reported filling insulin pump and receiving the error.The customer did troubleshoot the issue and was unable to clear the alarm.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Findings: pump passed all functional testing including the displacement, operating currents, rewind, basic occlusion, occlusion, prime and excessive no delivery test.No unexpected alarm noted during test.Pump received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window, cracked belt clip slot, cracked case reservoir tube window corner and broken battery tube threads.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6775922
Report Number2032227-2017-35338
Device Sequence Number1080378
Product Code OYC
UDI-Device Identifier00643169077652
UDI-Public(01)00643169077652
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAH
Device Catalogue NumberMMT-523NAH
Device Lot NumberA7523NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight140